Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Several styes in eyes. Have headaches. What can I take for medication?

I have had several stye s in my eye in the last few months and i just had one last week and went in and got treated by a doctor for it. I now have another one in my opposite eye and the swelling has gotten worst with the use of medication as well as a headache that won t go away. The swelling has started spreading to the side of my eye
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor